Boner issues can be caused by all manner of things; depression, low Testosterone, and a list of medications as long as your arm. Well, now, there are reports suggesting a distinct possibility that cholesterol-lowering statins should be on that list.
It's not a widely reported side effect, but the reason could be that men don't speak up. Though, evidently enough men complained to cause researchers to take a good gander at this. Why? A 2014 study found that statins reduce the production of Testosterone. And Low T is a known cause of Erectile Dysfunction (ED).
A 2017 review of the original study, reported in the American Journal of Medicine, found the original testing to be inconclusive. The thinking is that, because statins don't remove plaque, clogged arteries to, and in, the cock could be the real problem of the onset of ED, and those results call for further study.
It's important to look at underlying issues which may be causing the problem. For instance, my Muscular Dystrophy causes ED; the Neurologist is fully aware of that, but low T makes things worse. My boners may never get back to where they once were,
but any assistance is welcome.